American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Abbas Fakhari. Uniform hyperbolicity along periodic orbits. Proc. Amer. Math. Soc. 141 (2013) 3107-3118.
Abstract, references, and article information
View Article: PDF

[2] Martin Wechselberger. \`{A} propos de canards (Apropos canards). Trans. Amer. Math. Soc. 364 (2012) 3289-3309.
Abstract, references, and article information
View Article: PDF

[3] Michael Hochman. Rohlin properties for $\mathbb{Z}^{d}$ actions on the Cantor set. Trans. Amer. Math. Soc. 364 (2012) 1127-1143. MR 2869170.
Abstract, references, and article information
View Article: PDF

[4] Keonhee Lee and Manseob Lee. Stably inverse shadowable transitive sets and dominated splitting. Proc. Amer. Math. Soc. 140 (2012) 217-226. MR 2833534.
Abstract, references, and article information
View Article: PDF

[5] A. V. Osipov. Nondensity of the orbital shadowing property in $C^{1}$-topology. St. Petersburg Math. J. 22 (2011) 267-292. MR 2668126.
Abstract, references, and article information
View Article: PDF

[6] C. A. Morales. The deficiency of a cohomology class. Proc. Amer. Math. Soc. 138 (2010) 4321-4329. MR 2680058.
Abstract, references, and article information
View Article: PDF

[7] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information
View Article: PDF

[8] Shin Kiriki and Teruhiko Soma. Parameter-shifted shadowing property for geometric Lorenz attractors. Trans. Amer. Math. Soc. 357 (2005) 1325-1339. MR 2115368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1